MathSciNet Relay Station
MathSciNet bibliographic data
MR744927 (85f:35165) 35Q10 (76D05)
Foias, Ciprian; Temam, Roger Determination of the solutions of the Navier-Stokes equations by a set of nodal values. Math. Comp. 43 (1984), no. 167, 117–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement